MathSciNet Relay Station
MathSciNet bibliographic data
MR1262211 (94m:57028) 57M50 (20H10 30F40)
Canary, Richard D.; Taylor, Edward Kleinian groups with small limit sets. Duke Math. J. 73 (1994), no. 2, 371–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement